# SDR TWAA9809508

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47096
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND NR 1 L/E SLAT WITH DENTS IN THE L/E.  REPAIRED DENTS PER SRM 57-03, PAGE 18A PAR 12B, ITEM A, REFERENCE SRM 51-70-2 PAGE 3 FIG 1.  ACFT TT:  51,723 HOURS.  ACFT TC:  52,362.  (X)
